# SDR SWIA202156533

- Difficulty date: January 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL FWD TOP CAP ANGLE FOUND TO BE CORRODED   (C-CHECK) RO 3/2/2021   REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED FWD CAP ANGLE IAW CRJ 700 SRM 51-42-06-001-A01, 51-42-21-001-001-A01, AND DWG SH670-31810 REV AE,  COMPLIED WITH TASK CARD 51-900-1002-SKY
